I started taking latuda about three weeks ago I stopped becasie I was having jaw dystonia. My pdoc suggested that I take Benadryl with the latuda. It helps a little bit, but I still have it during the day. I causes tightness in my jaw to the point I am constantly clinching. It seems to be the only side affect I have. My pdoc told me there is another medicine he can prescribe for dystonia if needed. My question is of anyone has had this side effect and if it goes away after some time? Thank you for any input.
My Dr recommended that I try ketamine for my depression. I have bipolar 1, anxiety and depression. I've heard of this being a street drug so I'm nervous to try it. I wondered about others experiences.
I just started Busar yesterday (2.5 mg twice a day) and am experiencing a terrible headache accompanied by blurred vision, dizziness, and thinking difficulties. It basically feels like the front of my brain is in a headachy fog.
I wanted to know
1) Has any one else experienced this with Buspar and how long did it take to go away?
2) How do you continue taking medication when it feels like you're poisoning your body? - Is it worth it? Does it go away?
I'm not suicidal, at least I don't think I am at the moment. I do have plans in place for if something goes wrong but i'm fully aware I wont act on them. But if someone were to pull a gun on me or something like that, I would most likely tip him. I'm not actively trying to kill myself, but I would not mind dying. Can anyone else relate or am I going crazy?